Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kylee

Problems with BP application

Recommended Posts

when i put on bp it feels real tight and no matter how long i wait.....the bp never completely absorbs and when i put on mosterizer , the bp rubs off (a little amount)

Share this post


Link to post
Share on other sites

What type of BP are you using? I found I had that problem with the neutrogena BP but have much more luck using Dan's BP.

Share this post


Link to post
Share on other sites

Exactly how much are you rubbing the BP in? I rub it in until it's dry and completely clear, pretty much to the point that you can't even tell I have anything on my skin.

Share this post


Link to post
Share on other sites

i am using the neutrogena bp....mybe thats the problem....but i bought several tubes so i don't want to waste them.......

Share this post


Link to post
Share on other sites

Yea I agree that the Neutrogena is probably the problem, a lot of peoplr have commented that it is quite hard to get to absorb. Switching to Dan's gel should really help this problem once you have used all your other tubes up :)

Share this post


Link to post
Share on other sites

Instead of wasting them, why not return them? Are they still in the box?

I have found that dan's BP is about 1/4 of the price for me, when it is broken down by ounce, so it really is worth getting. Plus, it also is much better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×